# SDR UIEA2018060801077

- Difficulty date: June 6, 2018
- Submitted: June 8, 2018
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 84,188 hours, 17,780 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7300 · Engine Fuel and Control
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE CONTROL.  PERFORMED FIM 71-01-00, PERFORMED RT ENG VBV FEED BACK RESISTANCES CK.  CLEANED CONECTORS, VBV ACT & HARNESS, CK GOOD.  MSG NOT SHOW ,  PIMU CH A & B, NO FAULTS.  PERFORMD AMM 71-00-00 TEST 12 ALT GROUND TEST,  TEST GOOD, RAN RT ENG; IAW AMM 71-00-00 MANY TIMES,  A+B CH, NO FAULTS FOR PRECAUTION REMOVED AND REPLACED R ENG; RIGHT VBV ACTUATOR IAW AMM 75-32-01. TEST GOOD PER AMM 71-00-00.
